Positive solutions of neutral delay differential equation
Novi Sad Journal of Mathematics, Tome 32 (2002) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2002_32_2a_10,
author = {Peics,
J. Karsai},
title = {Positive solutions of neutral delay differential equation},
journal = {Novi Sad Journal of Mathematics},
pages = {95-108},
year = {2002},
volume = {32},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2002_32_2a_10/}
}
Peics, J. Karsai. Positive solutions of neutral delay differential equation. Novi Sad Journal of Mathematics, Tome 32 (2002) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2002_32_2a_10/